Alert archive / Arizona / Wind Advisories in 2007
Wind Advisory 1, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Feb 19, 2007, 11:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2007, 11:00 AM MST (18:00 UTC)
- Expired
- Feb 19, 2007, 7:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 191800 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 1100 AM MST MON FEB 19 2007 AZZ034-035-200200- /O.NEW.KTWC.WI.Y.0001.070219T1800Z-070220T0200Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 1100 AM MST MON FEB 19 2007 ...WIND ADVISORY IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MST THIS EVENING. A PACIFIC STORM SYSTEM ACROSS SOUTHERN CALIFORNIA WILL CONTINUE TO TRACK EAST INTO SOUTHERN ARIZONA THIS AFTERNOON AND TONIGHT. SUSTAINED WINDS AHEAD OF THIS SYSTEM OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED ACROSS SANTA CRUZ AND COCHISE COUNTIES THROUGH 7 PM MST THIS EVENING. THE STRONGEST GUSTS WILL ESPECIALLY BE POSSIBLE NEAR ANY SHOWERS OR THUNDERSTORMS THAT DEVELOP THIS AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 30 TO 40 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
1 follow-up statement
000 WWUS75 KTWC 200202 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 702 PM MST MON FEB 19 2007 AZZ034-035-200215- /O.EXP.KTWC.WI.Y.0001.000000T0000Z-070220T0200Z/ SANTA CRUZ COUNTY-COCHISE COUNTY- 702 PM MST MON FEB 19 2007 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Feb 19, 9:10 AM MST, 1 hour 50 minutes earlier.
Area forecast discussion, Feb 19, 9:10 AM MST, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 910 AM MST MON FEB 19 2007 .SYNOPSIS...A PACIFIC STORM SYSTEM WILL MOVE ACROSS SOUTHERN CALIFORNIA AND INTO ARIZONA TODAY AND TONIGHT...BRINGING A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW AS WELL AS GUSTY WINDS AND COOLER TEMPERATURES. HIGH PRESSURE ALOFT WILL MOVE OVER THE AREA WEDNESDAY AND THURSDAY FOR DRY AND WARMER CONDITIONS. ANOTHER STORM SYSTEM WILL BRING UNSETTLED WEATHER TO THE AREA FRIDAY AND FRIDAY NIGHT. && .DISCUSSION...KEMX WSR-88D DETECTED SCATTERED MOSTLY LESS THAN 35 DBZ ECHOES MOVING NEWD ACROSS NRN COCHISE/SRN GRAHAM COUNTIES AT 1605Z. SHOWER PRODUCING LIGHT RAIN OBSERVED EARLIER VICINITY RINCON MOUNTAINS EAST OF TUCSON ASSOCIATED WITH THESE ECHOES. IR SATELLITE IMAGERY INDICATED THICK MID AND HIGH-LEVEL CLOUDS OVER CENTRAL/ERN SECTIONS...AND LOWER-LEVEL CLOUDS DEVELOPING DURING THE PAST HOUR OR SO ACROSS FAR WRN PIMA COUNTY. DEWPOINTS VALID 16Z WERE GENERALLY IN THE LOWER-MID 30S AND THESE VALUES WERE ABOUT 5-10 DEGS OR SO HIGHER VERSUS 24 HOURS AGO. 19/12Z KTUS SOUNDING STILL REFLECTED A FAIRLY DRY PROFILE AT OBSERVATION TIME...WITH PRECIP WATER VALUE NEAR 0.40 INCH. PROFILE WAS NEARLY SATURATED ABOVE 500 MB WITH GENERALLY SLY/ SWLY FLOW THROUGHOUT THE ENTIRE COLUMN. 19/12Z KNKX SOUNDING WAS SATURATED FROM THE SURFACE-750 MB WITH GENERALLY WLY LOW-LEVEL FLOW. 19/12Z UPPER AIR PLOTS INDICATED LOW PRESSURE CENTERED JUST WEST OF THE SRN CA COAST NEAR 33N/121W WITH RIDGE OVER THE CENTRAL CONUS PLAINS. MODERATE-STRONG SWLY FLOW PREVAILED OVER SRN AZ. 19/12Z NAM/NGM APPEARED TO INITIALIZE THE POSITION OF THE UPPER LOW WELL. THESE MODEL SOLUTIONS ARE MUCH MORE ROBUST WITH PROGGED POPS THIS FORECAST AREA VERSUS PREVIOUS SOLUTIONS...AND THIS SEEMS QUITE PLAUSIBLE GIVEN THE AFOREMENTIONED DEEP LOW-LEVEL MOISTURE PER KNKX SOUNDING...AS WELL AS EXPECTED STRONG UPWARD ASCENT AHEAD OF APPROACHING UPPER SYSTEM. HOWEVER...QPFS FOR SE AZ STILL FAIRLY LOW WITH MUCH HIGHER VALUES PROGGED NORTH OF THIS FORECAST AREA ACROSS S CENTRAL AZ NORTHWARD. CLOSED-LOW STRUCTURE TO BECOME OPEN WAVE LATER TONIGHT...THEN FILL FAIRLY QUICKLY TUE. ALSO...19/12Z NAM MOVES CORE OF SYSTEM EWD BUT NORTH OF THIS FORECAST ACROSS CENTRAL AZ. STILL APPEARS THE TIMING FOR THE BEST CHANCE OF MEASURABLE PRECIP FOR SE AZ WILL BE TONIGHT THRU TUE MORNING. PER COORD WITH WFO PSR AND FOR THIS UPDATE...WILL UPDATED FORECAST AND DEPICT INCREASED POPS MOST SECTIONS VERSUS INHERITED FORECASTS FOR TONIGHT. WILL ALSO INCREASE SNOW AMOUNTS FOR THE WHITE MOUNTAINS AND NRN ZONE 30. HOWEVER AT THIS TIME BELIEVE ADVISORY CRITERIA WILL NOT QUITE BE MET...BUT THIS WILL NEED TO BE MONITORED FOR POTENTIAL SNOW ADVISORY. PRECIP SHOULD END FAIRLY QUICKLY FROM W-E TUE GIVEN PROGGED FAST EWD PROGRESSION AND FILLING NATURE OF SYSTEM. DRY AREAWIDE TUE NIGHT-THUR. && .AVIATION...TAF AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 2:13 PM MST | Snow Advisory | TWC | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.